sexologist-icon

Obesity due tomedicino pe

When My periods started they were irregular and I consulted a gynaecologist for this irregularity and she recommended me medicines out of whcih two were pills and one was syrup. After taking that course my body weight started going up and I became obese. So now what should I do?
views-icons 7 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Obesity due tomedicino pe

doctor profile image
Sharath Kumar K N Mandya | General Physician
Answered
Hello, kindly specify what medicines you are taking and how long, what was the diagnosis she made for irregular periods, because all can be interlinked, please get back with those details or with photos of reports if any, weight can be reduced with the exercise and diet, before that get back with details.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO